# SDR FDEA201209293512

- Difficulty date: September 29, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N204FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22926
- Aircraft time: 29,752 hours, 20,192 cycles
- Engine: Pwa JT8D17
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Damaged
- Location: Pax Door Gate
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

LOUD SQUEL COMING FROM AREA UPPER FRONT SIDE OF COCKPIT NEXT TO S/O PANEL. CLOSING CARGO OUTFLOW  VALVE HAS NO EFFECT.  STARTED DURING CLIMB AROUND 250.  WENT AWAY AT LEVEL OFF AT 350 THEN IMMEDIATELY CAME BACK.  CONTINUED TO 370.  ALL PRESSURIZATION  INDICATIONS NORMAL.  PRESSURIZED ACFT WITH APU IAW JRH, LOUD HARMONIC VIBRATIONS COMING FROM L1 DOOR.  FOUND UPPER HINGE FLAP ASSY WITH A BROKEN LOCATING PIN.  R & R HINGE IAW SRM 51-30-2.    INSTALLED & ADJUSTED SEAL ON L1 DOOR UPPER FLAP HINGE IAW AMM 52-11-022.  PRESSURIZED ACFT IAW JRH, NO LEAKS NOTED.
